On the some subclasses of bi-univalent functions related to the Faber polynomial expansions and the Fibonacci numbers


Creative Commons License

Altınkaya Ş., Yalçın Tokgöz S.

Rendiconti di Matematica e delle sue Applicazioni, vol.41, no.2, pp.105-116, 2020 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 2
  • Publication Date: 2020
  • Journal Name: Rendiconti di Matematica e delle sue Applicazioni
  • Journal Indexes: Scopus, MathSciNet, zbMATH, Directory of Open Access Journals
  • Page Numbers: pp.105-116